# SDR MWEA96079

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED 2 PLACES STA 1076 AT LONGERON 27L AND 27R.  INSTALLED SPLICE REPAIR IAW SRM 53-03 FIG 32 SHT 4.
